# SDR DLL10981315

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Engine: Rroyce RB21122B02
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: 000002134
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENG NR 1 SHUTDOWN IN FLT DUE TO HIGH FUEL FLOW AND FUEL USED INDICATIONS WITH ENG AT IDLE F/F IND. 9,500 TO 10,000 LBS.  POM COMPLIED WITH FOR HIGH FUEL USE AND ENG SHUTDOWN.  FOUND O-RING SEAL LEAKING AT FUEL FILTER FUEL LINE.  REPLACED SEAL PER MM AND ENG RUN LEAK CK OK.
